MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 2.7MM S-T CRTX SCRW 38MM; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. 2.7MM S-T CRTX SCRW 38MM; PLATE, FIXATION, BONE
Catalog Number 71823038
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Erythema (1840)
Date of Event 07/25/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient had surgery on (b)(6) 2016, orif right calcaneus.The patient c/o infection to surgical site.Physical exam noted small erythemic seeping wound to medial aspect of left ankle.He was taken to surgery on (b)(6) 2017 for irrigation and debridement of ankle with removal of two screws.
 
Additional Manufacturer Narrative
Additional information: the associated complaint device was not returned for evaluation.Please see attached for the results of our investigation.

Brand Name
2.7MM S-T CRTX SCRW 38MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7129873
Report Number1020279-2017-01289
Device Sequence Number1879986
Product Code HRS
UDI-Device Identifier03596010526410
UDI-Public03596010526410
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71823038
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2017
Supplement Date Received by Manufacturer12/06/2017
Initial Report FDA Received Date12/19/2017
Supplement Report FDA Received Date02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71823036/UNKNOWN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age28 YR
Patient Weight79